Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Heat Transfer Research
IF: 0.404 5-Year IF: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Print: 1064-2285
ISSN Online: 2162-6561

Volumes:
Volume 51, 2020 Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.2015007457
pages 699-712

NUMERICAL SOLUTIONS OF TELEGRAPH EQUATIONS USING AN OPTIMAL HOMOTOPY ASYMPTOTIC METHOD

Shaukat Iqbal
Department of Computer Science, COMSATS Institute of Information Technology, Sahiwal, Pakistan
Muhammad Sadiq Hashmi
Department of Computer Science, COMSATS Institute of Information Technology, Sahiwal, Pakistan
Nargis Khan
Department of Mathematics, The Islamia University of Bahawalpur, Pakistan
M. Ramzan
Department of Mathematics, The Islamia University of Bahawalpur, Pakistan
Amir H. Dar
Department of Electrical Engineering, COMSATS Institute of Information Technology, Islamabad, Pakistan

ABSTRACT

A telegraph equation is solved by employing an optimal homotopy asymptotic method (OHAM) when considering the propagation of electric signals in a cable of transmission line and wave phenomena. The method use simple computations with quite acceptable approximate solutions that agree closely with exact solutions. To illustrate the efficiency and reliability of the method, some examples are given. Finally, a comparison with the existing results reveals that the OHAM performs extremely well in terms of accuracy and simplicity.